# SDR SWAA2014010223743

- Difficulty date: January 2, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 61,162 hours, 49,678 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645165A
- Part serial: MA18967
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SPOILER BOARD DELAMINATED.  R & R BOARD IAW MM.
